Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at May 10, 2016, 9:45 PM EDT for Allen County, Huntington County, Wabash County, Indiana. It took effect at May 11, 2016, 6:24 AM EDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 9:45 PM EDT (01:45 UTC)
- In effect from
- May 11, 2016, 6:24 AM EDT
- Expired
- May 12, 2016, 4:06 PM EDT
- In force
- 34 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Allen County, IN, Huntington County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 54 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Huntington (LRHI3). The gauge peaked at 12.90 ft at May 11, 2016, 4:00 AM EDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03324000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
678
WGUS43 KIWX 110145
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EDT TUE MAY 10 2016
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Little River above Huntington affecting Allen...Huntington and
Wabash Counties
.Heavy rainfall across northern Huntington and southwest Allen
counties this evening will cause a rapid rise along the Little River.
The river is expected to rise above flood stage at Huntington by
5 AM Wednesday morning and crest near 17.0 feet later Wednesday
morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC003-069-169-120145-
/O.NEW.KIWX.FL.W.0006.160511T1024Z-160512T2006Z/
/LRHI3.2.ER.160511T1024Z.160511T1400Z.160511T2006Z.NO/
945 PM EDT TUE MAY 10 2016
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Little River above Huntington.
* from Wednesday morning to Thursday afternoon.
* At Tuesday night the stage was 4.0 feet and rising.
* Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage early
Wednesday morning and continue to rise to near 17.0 feet by 10 AM
Wednesday May 11. The river will fall below flood stage around 4 PM
Wednesday May 11.
* At 16.0 feet...Moderate flooding is in progress. Secondary roads
are blocked by flood waters. People in these areas should move
property to higher ground and those nearest the river may have to
evacuate their homes.
* This crest compares to a previous crest of 17.0 feet which occurred
on Jun 28 2015.
&&
LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
4080 8568
$$1 follow-up statement
209
WGUS83 KIWX 111327
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 AM EDT WED MAY 11 2016
...The Flood Warning is cancelled for the following rivers...
Little River above Huntington affecting Allen...Huntington and
Wabash Counties
.River levels will continue a slow fall through the afternoon. The flood
warning for the Little River above Huntington has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC003-069-169-111357-
/O.CAN.KIWX.FL.W.0006.000000T0000Z-160512T2006Z/
/LRHI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM EDT WED MAY 11 2016
The Flood Warning is cancelled for
The Little River above Huntington
* At 9 AM Wednesday the stage was 12.5 feet
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 12.9 feet early
Wednesday morning. The river will continue falling.
&&
LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
4080 8568
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 10, 7:58 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 10, 7:58 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 758 PM EDT TUE MAY 10 2016 .SYNOPSIS... ISSUED AT 402 PM EDT TUE MAY 10 2016 THE COMBINATION OF A SLOW MOVING UPPER LEVEL DISTURBANCE AND A WARM FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA...MAINLY THROUGH THIS EVENING. A FEW ISOLATED SHOWERS MAY PERSIST ACROSS EXTREME NORTHEAST INDIANA AND NORTHWEST OHIO INTO WEDNESDAY...BUT MOST LOCATIONS WILL BE DRY. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY AGAIN ON THURSDAY AS A STRONGER SYSTEM AND COLD FRONT TRACK ACROSS THE AREA. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER TO UPPER 50S. HIGH TEMPERATURES ON WEDNESDAY WILL RANGE FROM THE LOWER TO UPPER 70S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 402 PM EDT TUE MAY 10 2016 BAND OF SHOWERS ASSOCIATED WITH ISENTROPIC UPGLIDE NORTHWARD ADVANCING LOW LEVEL THETAE GRADIENT HAS STEADILY LIFTED NORTHEASTWARD THROUGH THE DAY AND WILL CONTINUE TO IMPACT FAR NORTHEAST PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON. OTHERWISE THE FOCUS FOR THE NEAR TERM FORECAST THROUGH THIS EVENING WILL CENTER ON SHOWER/STORM REDEVELOPMENT WITH NEXT SHORT WAVE TRACKING ACROSS EAST CENTRAL ILLINOIS/CENTRAL INDIANA THIS EVENING. WHILE STRONGEST FORCING WITH THIS WAVE MAY REMAIN JUST SOUTH OF THE LOCAL AREA...AN OLD REMNANT MCV FEATURE ACROSS NORTHEAST ILLINOIS IS ALSO EXPECTED TO DRIFT ACROSS NORTH CENTRAL INDIANA THROUGH EARLY THIS EVENING. SOME SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST ILLINOIS/NORTHWEST INDIANA WITH THIS FEATURE ALONG LOW LEVEL WARM FRONT...AND WOULD EXPECT THIS TREND TO CONTINUE EASTWARD ACROSS CENTRAL PORTIONS OF THE FORECAST AREA THROUGH EARLY EVENING. MID LEVEL LAPSE RATES WILL CONTINUE TO BE ON THE MEAGER SIDE ALTHOUGH LOW LEVEL WARM/MOIST ADVECTION MAY STILL PROMOTE A WINDOW OF 500-1000 J/KG SURFACE BASED CAPES LATE AFTERNOON/EARLY EVENING ACROSS SOUTHERN HALF. OVERALL SHEAR PROFILES ARE ALSO RELATIVELY WEAK...ALTHOUGH SOME ENHANCEMENT TO DEEP LAYER SHEAR IS POSSIBLE WITH THE APPROACHING MCV. AN ISOLATED STRONG STORM IS STILL POSSIBLE THROUGH EARLY EVENING...ALTHOUGH WOULD SUSPECT WEAK MID LEVEL LAPSE RATES/MARGINAL INSTABILITY TO BE PRIMARY LIMITING FACTOR TO A MORE SUBSTANTIAL THREAT. SCATTERED SHOWERS LIKELY TO PERSIST THROUGH MID EVENING ACROSS THE SOUTH...WITH DOWNWARD TREND EXPECTED LATE EVENING/OVERNIGHT AS LINGERING WEAK DCVA WITH AFOREMENTIONED SYNOPTIC WAVE BEGINS TO PUSH OFF TO THE EAST. DID EXTEND LOW POPS INTO THE EARLY PORTIONS OF THE OVERNIGHT...MAINLY ACROSS THE SOUTHEAST. THE OTHER POSSIBLE CONCERN TONIGHT WILL BE POTENTIAL FOG FORMATION...PARTICULARLY ACROSS NORTHWEST PORTIONS OF THE AREA. WILL MAINTAIN SOME ISOLD RAIN SHOWER MENTION ACROSS THE FAR EAST INTO WEDNESDAY AS WEAK LOW LEVEL THETAE RIDGE LAGS BACK ACROSS NORTHWEST OHIO THROUGH MIDDAY. WEAK LOW LEVEL CONVERGENT AXIS REFLECTION OF THIS FEATURE IS ALSO EXPECTED TO LINGER ACROSS THE FAR EAST WEDNESDAY MORNING. OTHERWISE...MILDER CONDITIONS IN STORE FOR WEDNESDAY AS STRONGER LOW LEVEL WARM ADVECTION RAMPS UP IN THE AFTERNOON WITH HIGHS FROM LOWER 70S NORTHEAST TO UPPER 70S SOUTHWEST. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 402 PM EDT TUE MAY 10 2016 QUIET CONDITIONS TO BEGIN THE LONG TERM PERIOD WEDNESDAY NIGHT AS SHORT WAVE RIDGING REMAINS IN PLACE IN ADVANCE OF A MORE SUBSTANTIAL UPPER TROUGH TO AFFECT THE AREA LATE WEDNESDAY NIGHT INTO THURSDAY. A WEAKER LEAD SHORT WAVE IS EXPECTED TO RACE ACROSS THE WESTERN GREAT LAKES LATER WEDNESDAY NIGHT HELPING TO ADVECT BETTER LOW LEVEL MOISTURE AXIS EASTWARD TO THE WESTERN GREAT LAKES. MAIN ITEM OF UNCERTAINTY FOR THIS FORECAST WILL BE LONGEVITY OF ANY UPSTREAM CONVECTION INTO THE LOCAL AREA THURSDAY MORNING. AT THIS TIME...EXPECTING SOME DIMINISHMENT IN PRECIP THURSDAY MORNING AS LOW LEVEL JET VEERS AND PRIMARY MID/UPPER FORCING LAGS UPSTREAM...BUT WILL MAINTAIN RAMP UP TO LIKELY POPS ACROSS EASTERN HALF OF THE AREA IN THE AFTERNOON. SOME LOWER END SEVERE THREAT MAY EVOLVE WITH THIS SETUP AS NARROW INSTABILITY AXIS DEVELOPS JUST IN ADVANCE OF COLD FRONT...WHICH SHOULD HAVE A FAVORABLE LATE AFTERNOON TIMING...PARTICULARLY FOR AREAS EAST OF INTERSTATE 69. ONE LESS FAVORABLE ITEM OF NOTE FOR SEVERE SETUP CONTINUES TO BE POTENTIAL OF MORE SUBSTANTIAL SHEAR TO BE CONFINED TO POST- FRONTAL ENVIRONMENT. COOLER AIR TO ADVECT INTO THE AREA THURSDAY/FRIDAY WITH ANOTHER MORE AMPLIFIED NORTHERN STREAM TROUGH LIKELY TO INDUCE SOME DOWNSTREAM FRONTOGENETIC RESPONSE LATE FRIDAY NIGHT/SATURDAY...AND WILL MAINTAIN LOW CHANCE POPS FOR THIS PERIOD. HIGHS FOR THE WEEKEND SHOULD BE LIMITED TO THE MID/UPPER 50S WITH SOME MODERATION BY THE BEGINNING OF NEXT WEEK. SOME QUESTION REMAINS AS TO HOW FAR SOUTH LOW LEVEL BAROCLINIC ZONE WILL BE SUPPRESSED EARLY NEXT WEEK...SO DID MAINTAIN SLIGHT CHANCE POPS FOR PORTIONS OF DAYS 5-7 WITH ADDITIONAL NORTHWEST FLOW WAVES POSSIBLE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 752 PM EDT TUE MAY 10 2016 SHORT DURATION OF IMPROVED CONDITIONS AFTER FIRST FEW HOURS OF CONVECTION. DEEPEST/STRONGEST UPDRAFTS INVOF OF KFWA OVER KSBN. HOWEVER...BY EARLY MORNING WITH MOISTURE LADEN LOW LEVELS AND WEAK FLOW ANTICIPATE STRATUS AND BR FORMATION WITH CONDITONS LIKELY LOWERING INTO IFR RANGE. SLIGHTLY MORE PESSIMISTIC AT KFWA WITH HIGHER XOVER TEMP AND VERTICAL PROFILE MORE CONDUCIVE TO BR/FG FORMATION...AND HAVE ADDED SHORT DURATION LIFR NEAR DAYBREAK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...MARSILI AVIATION...MURPHY VISIT US AT WWW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 10, 9:27 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 927 AM EDT TUE MAY 10 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-111330- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 927 AM EDT TUE MAY 10 2016 /827 AM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY ALONG AND SOUTH OF ROUTE 30. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY ESPECIALLY EAST OF THE HIGHWAY 15 CORRIDOR. A MARGINALLY SEVERE STORM IS POSSIBLE WITH GUSTY WINDS AND SMALL HAIL ESPECIALLY FROM NORTHEAST INDIANA THROUGH NORTHWEST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-111330- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 927 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED THUNDERSTORM IS POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 10, 6:15 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 615 PM EDT TUE MAY 10 2016 INZ014>016-102245- MARSHALL-KOSCIUSKO-FULTON- 615 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FULTON... SOUTHEASTERN MARSHALL AND SOUTHWESTERN KOSCIUSKO COUNTIES... AT 613 PM EDT...A STRONG THUNDERSTORM WAS JUST EAST OF ROCHESTER...MOVING NORTHEAST AT 20 MPH. WINDS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARSAW...ROCHESTER...AKRON...MENTONE...TIPPECANOE...ETNA GREEN... BURKET...BEAVER DAM...LAKE MANITOU...ATWOOD...ATHENS...HOFFMAN LAKE...TALMA...SEVASTOPOL...OLD TIP TOWN...PALESTINE AND BEAVER DAM LAKE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4100 8604 4104 8622 4131 8608 4125 8583 TIME...MOT...LOC 2213Z 204DEG 19KT 4108 8608 SKIP
Special weather statement, May 10, 6:59 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 659 PM EDT TUE MAY 10 2016 INZ016-102345- KOSCIUSKO- 659 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO COUNTY... AT 658 PM EDT...A STRONG THUNDERSTORM WAS NEAR MENTONE...OR 7 MILES SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARSAW...WINONA LAKE...MENTONE...LEESBURG...BURKET...OSWEGO... ATWOOD...MONOQUET...LITTLE CHAPMAN LAKE...CLUNETTE...BIG CHAPMAN LAKE...PALESTINE AND IRISH LAKE. && LAT...LON 4110 8598 4121 8605 4137 8587 4127 8568 TIME...MOT...LOC 2258Z 217DEG 13KT 4116 8595 PBM
Local storm report, May 10, 8:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 2 S HUNTINGTON 40.85N 85.50W
05/10/2016 M0.25 INCH HUNTINGTON IN TRAINED SPOTTER
&&
SKIPPERLocal storm report, May 10, 9:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
922 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HEAVY RAIN 5 SW FORT WAYNE 40.98N 85.19W
05/10/2016 M2.29 INCH ALLEN IN ASOS
FORT WAYNE AIRPORT RAINFALL SINCE MIDNIGHT THROUGH 917
PM EDT...2.15 INCHES SINCE 727 PM
&&
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:18 PM EDT | Flash Flood Warning | IWX | Allen | 4 hr |
| May 10, 10:06 PM EDT | Areal Flood Advisory | IWX | Allen | 114 min |
| May 10, 11:59 PM EDT | Areal Flood Warning | IWX | Allen | 9 hr |
| May 11, 4:53 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 35 hr |
| May 11, 3:28 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 3 days |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.